Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Discomfort in vaginal area and bladder. Taken Cipro. Cracks in labial skin, bump under skin. Any ideas?

I am experiencing discomfort in my vaginal area and bladder. I have taken cipro but don t think I have a bladder infection . My vagina is also uncomfortable all the time. There are little cracks in the labial skin near my vulva . I am 48. I also have a small floating rice sized bump under the skin near my clitorus..... Any ideas?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

The location does give rise to conditions like an ingrown hair or folliculitis, etc; but it is difficult for me to say so without looking exactly at the region affected.

Although most of your symptoms do not match the typical symptoms of an infection, I would like to ask if you are expriencing a response since you have initiated the medication (usually takes 24-48 hours) to experience an improvement, although minor.

If you are not experiencing an improvement then your doctor will have to relook into the suspected diagnosis.

I would advice a repeat physical examination, a urine analysis and even a vaginal swab test. The lump you have mentioned will have to be looked into with more detail and cause found.

In the meantime, please consume plenty of water and avoid sexual contact in all forms.

Hope this helps. I am sorry I could not be of much assistance as your presentation is vague and it is difficult to comment on it without a physical examination.

Best wishes.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor